# SDR DALA2018061504018

- Difficulty date: May 18, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 79,626 hours, 60,982 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APU START, APU STARTED AND THEN SHUT DOWN. NO FAULT LIGHT RPM DROPPED IMMEDIATELY TO ZERO. GRN CREW REPORTED FLAME OUT THE EXHAUST. COMPARTMENT NO EXTERNAL DAMAGE FOUND. FWD APU TO MCO AND PLACARD PER MEL 49-00-01A M PROC C/W. R&R APU ASSY OPS + LK CK GOOD PER AIM 49-10-00. M PROCEDURES REVERSED PLACARDS REMOVED.
